Safety of resuming anti-PD-1 in patients with immune-related adverse events (irAEs) during combined anti-CTLA-4 and anti-PD1 in metastatic melanoma.

@article{Pollack2018SafetyOR,
  title={Safety of resuming anti-PD-1 in patients with immune-related adverse events (irAEs) during combined anti-CTLA-4 and anti-PD1 in metastatic melanoma.},
  author={Megan H. Pollack and Allison Shayna Betof and H Dearden and K Rapazzo and Iain Valentine and Andrew Scott Brohl and Kristin K Ancell and Georgina V Long and Alexander M. Menzies and Zeynep Eroglu and Douglas B. Johnson and Alexander N Shoushtari},
  journal={Annals of oncology : official journal of the European Society for Medical Oncology},
  year={2018},
  volume={29 1},
  pages={250-255}
}
Background Combined cytotoxic T-lymphocyte antigen 4 (CTLA-4) and programmed death 1 (PD-1) blockade induces high rates of immune-related adverse events (irAEs). The safety of resuming anti-PD-1 in patients who discontinue combination therapy due to irAEs is not known. Patients and methods We assessed patients who experienced clinically significant irAEs from combined CTLA-4 and PD-1 blockade leading to treatment discontinuation at four academic centers. We assessed the safety of resuming… CONTINUE READING
Highly Cited
This paper has 27 citations. REVIEW CITATIONS
Recent Discussions
This paper has been referenced on Twitter 44 times over the past 90 days. VIEW TWEETS